Alert archive / Indiana / Freeze Warnings in 2008
Freeze Warning 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Oct 27, 2008, 2:22 AM EDT for 39 counties in Indiana. It took effect at Oct 28, 2008, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2008, 2:22 AM EDT (06:22 UTC)
- In effect from
- Oct 28, 2008, 12:00 AM EDT
- Expired
- Oct 28, 2008, 10:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2343 m above ground
- 0-6 km bulk shear
- 110 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIND 270622 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 222 AM EDT MON OCT 27 2008 INZ021-028>031-035>049-051>057-060>065-067>072-271430- /O.UPG.KIND.FZ.A.0004.081028T0400Z-081028T1400Z/ /O.NEW.KIND.FZ.W.0004.081028T0400Z-081028T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 222 AM EDT MON OCT 27 2008 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVERNIGHT TONIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MK
5 follow-up statements
000 WWUS73 KIND 271433 AAA NPWIND URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1033 AM EDT MON OCT 27 2008 INZ021-028>031-035>049-051>057-060>065-067>072-272245- /O.CON.KIND.FZ.W.0004.081028T0400Z-081028T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1033 AM EDT MON OCT 27 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY... TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVERNIGHT TONIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 271850 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 250 PM EDT MON OCT 27 2008 INZ021-028>031-035>049-051>057-060>065-067>072-280300- /O.NEW.KIND.FZ.A.0005.081029T0400Z-081029T1400Z/ /O.CON.KIND.FZ.W.0004.081028T0400Z-081028T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 250 PM EDT MON OCT 27 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT TUESDAY. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVERNIGHT TONIGHT. TEMPERATURES WILL AGAIN FALL BELOW FREEZING ON TUESDAY NIGHT. TEMPERATURES ARE EXPECTED TO BE EVEN COLDER ON TUESDAY NIGHT THAN TONIGHT...AND LOWS IN THE MIDDLE TO UPPER 20S WILL BE COMMON ON TUESDAY NIGHT AS THERE WILL BE LESS CLOUDINESS AND LIGHTER WINDS ON TUESDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ JOHNSON
000 WWUS73 KIND 280144 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 944 PM EDT MON OCT 27 2008 INZ021-028>031-035>049-051>057-060>065-067>072-281000- /O.CON.KIND.FZ.W.0004.081028T0400Z-081028T1400Z/ /O.CON.KIND.FZ.A.0005.081029T0400Z-081029T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 944 PM EDT MON OCT 27 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVERNIGHT TONIGHT. TEMPERATURES WILL AGAIN FALL BELOW FREEZING ON TUESDAY NIGHT. TEMPERATURES ARE EXPECTED TO BE EVEN COLDER ON TUESDAY NIGHT THAN TONIGHT...AND LOWS IN THE MIDDLE TO UPPER 20S WILL BE COMMON ON TUESDAY NIGHT AS THERE WILL BE LESS CLOUDINESS AND LIGHTER WINDS ON TUESDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 280746 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 346 AM EDT TUE OCT 28 2008 INZ021-028>031-035>049-051>057-060>065-067>072-281600- /O.CON.KIND.FZ.W.0004.000000T0000Z-081028T1400Z/ /O.CON.KIND.FZ.A.0005.081029T0400Z-081029T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 346 AM EDT TUE OCT 28 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING EARLY THIS MORNING WITH A COLD NORTHWEST FLOW AND INTERMITTENT CLOUD COVER. TEMPERATURES ARE ALSO EXPECTED TO FALL BELOW FREEZING AGAIN TONIGHT AS HIGH PRESSURE BUILDS INTO THE AREA AND SKIES CLEAR OUT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 281342 AAA NPWIND URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 942 AM EDT TUE OCT 28 2008 INZ021-028>031-035>049-051>057-060>065-067>072-282145- /O.EXP.KIND.FZ.W.0004.000000T0000Z-081028T1400Z/ /O.CON.KIND.FZ.A.0005.081029T0400Z-081029T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 942 AM EDT TUE OCT 28 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... THERE COULD BE ANOTHER ROUND OF FREEZING TEMPERATURES ON THE WAY TONIGHT. AS A RESULT...A FREEZE WATCH REMAINS IN EFFECT FOR TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 27, 2:02 AM EDT, 20 minutes earlier.
Area forecast discussion, Oct 27, 2:02 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 202 AM EDT MON OCT 27 2008 .DISCUSSION... FCST FOCUS WL BE ON TEMPS AS AN EARLY SEASON COLD OUTBREAK INVADES THE GT LKS AND OH VLY TODAY. POPS AND PRECIP TYPE WL ALSO BE A CHALLENGE IN THE SHORT TERM. AT 06Z...SATELLITE PIX WERE SHOWING CU DECK SPREADING SE ACRS NWRN PARTS OF THE FA. RADAR PIX WERE SHOWING LGT RETURNS AND A FEW OBS SNOW FLURRIES AHEAD OF S/W EMBEDDED IN THE COLD UPR TROF FM HUDSON BAY TO THE MIDDLE MSP VLY. MODELS IN DECENT AGREEMENT ON THE OVERALL SYNOPTIC PATTERN AS THEY SLIDE THE UPR TROF ACRS CNTRL INDIANA TODAY. WITH BEST LOW LVL MOISTURE N AND E TODAY...WL GO WITH SLGT POPS THERE. WITH SFC PRES GRADIENT STILL TIGHT TODAY...WOULD EXPECT SOME GUSTS TO NEAR 30 MPH. MEANWHILE...EMBEDDED IMPULSES...DEEPER LOW LVL MOISTURE AND BOUNDARY LYR WINDS VEERING TO NNW FAVOR SLGT CHC OF PRECIP ACRS XTRM NERN AND ECNTRL ZONES TNGT ENOUGH FOR A SLGT CHC OF PRECIP. BUKFIT FAVORS SNOW SHOWERS OR FLURRIES MIXING WITH RAIN SHOWERS OR SPRINKLES THIS AFTERNOON AND THEN BACK TO JUST SNOW SHOWERS AFTER DARK. CLOUD COVER AND COLD 850 TEMPS AROUND -6 CELSIUS FAVOR TEMPS SEVERAL DEGREES BLW MOS TODAY. WL GO WITH A FREEZE WARNING TNGT...ALTHOUGH MODEL TIME SECS AND SOUNDINGS ALONG WITH SATELLITE TRENDS FAVOR KEEPING TNGT MOSTLY CLOUDY WHICH WL RESULT IN TEMPS NOT QUITE AS COLD AS PREVIOUSLY THOUGH BUT STILL AOB FREEZING. THUS...PREFER THE WARMER MOS TNGT. COULD STILL SEE SOME SHOWERS AROUND NE TUES AS COLDEST 850 TEMPS SETTLE ACRS THE AREA AS WELL AS SOME RESIDUAL LOW LVL MOISTURE AND NNW BOUNDARY FLOW...BUT FOR NOW WL JUST GO WITH MORE CLOUDS THERE. COLDEST NIGHTTIME TEMPS OF THE SEASON EXPECTED TUES NGT AS SKIES ARE EXPECTED TO AT LEAST PARTIALLY CLEAR AND THE WINDS EXPECTED TO DROP OFF A BIT. TEMPS BACK TO OR ABOVE NORMAL LATE IN THE WEEK AND DRY WEATHER IS EXPECTED AS A HIGH AMPLITUDE RIDGE APPROACHES. && .AVIATION... DISCUSSION FOR 270600Z TAFS... BRISK NW FLOW WILL OCCUR ACROSS ROUTES AS STRONG COLD FRONT OVER THE APPALACHIANS CONTINUES EASTWARD. THE GRADIENT WILL WEAKEN A LITTLE OVER NEXT 24 HOURS AS HIGH PRESSURE DRIFTS EAST ACROSS THE GREAT PLAINS. SATELLITE AND WEATHER DEPICTION SHOWS QUITE A BIT OF SC ACROSS THE UPPER MIDWEST AND NW FLOW WILL BRING THESE CLOUDS ACROSS THE TAF SITES. AREAS OF MVFR CIGS WERE OCCURRING ACROSS EXTREME NORTHERN ILLINOIS...NE IOWA AND SOUTHERN WISCONSIN. THIS WILL MOVE INTO AT LEAST KIND AND KLAF BY 9-11Z TIME FRAME. MODEL SOUNDINGS INDICATE A PERIOD OF LOW CIGS AROUND THIS TIME AND THEN CIGS RISING BACK INTO VFR CATEGORY BY MIDDAY MONDAY. AFTER THAT VFR WITH CIGS AROUND 4 THOUSAND FEET. WILL SCATTER SC AT KHUF MONDAY EVENING AND OTHER SITES AFTER 06Z TUESDAY AS HIGH PRES OVER PLAINS CONTINUE TO BUILD EASTWARD. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && AVIATION...JH/CP PUBLIC...MK
Hazardous weather outlook, Oct 27, 2:19 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 219 AM EDT MON OCT 27 2008 INZ043>046-051>056-060>065-067>072-281000- VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 219 AM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. FREEZE CONDITIONS ARE EXPECTED TO OCCUR OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FREEZE CONDITIONS ARE EXPECTED TO OCCUR TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>030-035>037-039-047-281000- CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE- HAMILTON-MARION- 219 AM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SNOW SHOWERS TODAY...HOWEVER LITTLE TO NO ACCUMULATION IS EXPECTED. FREEZE CONDITIONS ARE EXPECTED TO OCCUR OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FREEZE CONDITIONS ARE EXPECTED TO OCCUR TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ031-038-040>042-048-049-057-281000- HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-RUSH- 219 AM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SNOW SHOWERS TODAY...HOWEVER LITTLE TO NO ACCUMULATION IS EXPECTED. FREEZE CONDITIONS ARE EXPECTED TO OCCUR OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF SNOW SHOWERS TONIGHT...HOWEVER LITTLE TO NO ACCUMULATION IS EXPECTED. FREEZE CONDITIONS ARE EXPECTED TO OCCUR TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 2:50 PM EDT | Freeze Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 23 hr |
Nearby
Freeze Warnings in Indiana, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.